RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Guidelines for authors
Publishing Ethics

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



CMFD:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


CMFD, 2018, Volume 64, Issue 4, Pages 637–649 (Mi cmfd364)  

The Schwarz inequality and the Schwarz formula for $A$-analytic functions

N. M. Zhabborov, T. U. Otaboev, Sh. Ya. Khursanov

National University of Uzbekistan named after M. Ulugbek, Tashkent, Uzbekistan

Abstract: In this paper, we study $A$-analytic functions. We consider main fundamental theorems of the theory of $A$-analytic functions and prove analogs of the Schwarz inequality, the Schwars formula, and the Poisson formula for $A$-analytic functions.

DOI: https://doi.org/10.22363/2413-3639-2018-64-4-637-649

Full text: PDF file (176 kB)
References: PDF file   HTML file

UDC: 517.5

Citation: N. M. Zhabborov, T. U. Otaboev, Sh. Ya. Khursanov, “The Schwarz inequality and the Schwarz formula for $A$-analytic functions”, Contemporary problems in mathematics and physics, CMFD, 64, no. 4, Peoples' Friendship University of Russia, M., 2018, 637–649

Citation in format AMSBIB
\Bibitem{ZhaOtaKhu18}
\by N.~M.~Zhabborov, T.~U.~Otaboev, Sh.~Ya.~Khursanov
\paper The Schwarz inequality and the Schwarz formula for $A$-analytic functions
\inbook Contemporary problems in mathematics and physics
\serial CMFD
\yr 2018
\vol 64
\issue 4
\pages 637--649
\publ Peoples' Friendship University of Russia
\publaddr M.
\mathnet{http://mi.mathnet.ru/cmfd364}
\crossref{https://doi.org/10.22363/2413-3639-2018-64-4-637-649}


Linking options:
  • http://mi.mathnet.ru/eng/cmfd364
  • http://mi.mathnet.ru/eng/cmfd/v64/i4/p637

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Современная математика. Фундаментальные направления
    Number of views:
    This page:75
    Full text:34
    References:19

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019